Continuity properties of solutions to H2 and H∞ Riccati equations

A.A. Stoorvogel, A. Saberi

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)

Abstract

In H2 and H8 optimal control (semi-)stabilizing solutions of algebraic Riccati equations play an essential role. It is well-known that these solutions might have discontinuities as a function of the system parameters. The paper shows that these discontinuities are directly linked to non-left-invertibility and, in contrast to what one might think, unrelated to zeros on the imaginary axis.
Original languageEnglish
Pages (from-to)209-222
JournalSystems and Control Letters
Volume27
Issue number4
DOIs
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Continuity properties of solutions to H2 and H∞ Riccati equations'. Together they form a unique fingerprint.

Cite this